# SDR 95ZZZX3002

- Difficulty date: May 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N36934
- Make and model: Cessna 414A
- Aircraft serial: 414A0486
- Engine: Cont TSIO520NB
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Rod
- Condition: Failed
- Location: Engine
- Part time: 820 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ENGINE CAME APART IN-FLIGHT.  SUSPECT CONNECTING ROD OR COUNTERWEIGHT FAILURE.  DATE 5-15-95.
